SOLUBILITAS GRUP GALOIS

Setiawan, Andi and Irawanto, Bambang and Surarso, Bayu (2003) SOLUBILITAS GRUP GALOIS. JURNAL SAINS DAN MATEMATIKA VOL. 11 NO. 3 . pp. 41-43. ISSN 0854-0675

[img]
Preview
Image (JPEG)
679Kb
[img]
Preview
Image (JPEG)
664Kb
[img]
Preview
Image (JPEG)
494Kb

Item Type:Article
Subjects:Q Science > QA Mathematics
Divisions:Faculty of Science and Mathematics > Department of Mathematics
ID Code:39152
Deposited By:Ms Niken P
Deposited On:02 May 2013 11:51
Last Modified:02 May 2013 11:51

Repository Staff Only: item control page